# SDR SWAA2023081680317

- Difficulty date: July 19, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE BRACKET SHOCK MOUNT BROKEN<[01] REMOVED AND REPLACED FWD SERVICE DOOR SLIDE BRACKET SHOCK MOUNT BROKEN;[02] VERIFIED ALL STEPS
